Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    9
  • views
    633

Topical Damage

Sachin9873

313 views

I am 21 years old. This year has by far been the worst one for me. For the first time in my life i had really bad breakout. I used to get ocassional one or two zits here or there. But this time my skin had red bumps which after sometime got pus in the middle. I was prescribed oral antibiotics and clindamycin and nicotinamide gel for those acne and later post inflammatory hyperpigmentation. My pimples went away after some time. But the pigmentation has lightened over 3 months but i know will still linger for minimum 1 year to fade away. But when finally things were looking great i had another breakout acne looked normal but were not reducing in size. So i again went to get those antibiotics and clindamycin and nicotinamide gel and applied it on my acne. Acne reduced in size but till yesterday i had no inflammation or anything near those pimple but today i have dark marks on my face of the shape of how i applied my gel, and now i am feeling like the dark marks from previous breakout that i am dealing with from 3 months must be from the application of clindamycin and nicotinamide gel. I am feeling really pissed right now, because marks are big. Right now am applying that gel on my wrist and i will apply it for 1 week to confirm that this gel that i applied for even treatment of my post inflammatory hyperpigmentation was infact making it more dark and was doing more harm than good.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×